Stochastic Poisson-Sigma model
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Volume 4 (2005) no. 4, p. 653-667
We produce a stochastic regularization of the Poisson-Sigma model of Cattaneo-Felder, which is an analogue regularization of Klauder's stochastic regularization of the hamiltonian path integral [23] in field theory. We perform also semi-classical limits.
Classification:  53D55,  60G60,  60H07
@article{ASNSP_2005_5_4_4_653_0,
     author = {L\'eandre, R\'emi},
     title = {Stochastic Poisson-Sigma model},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola Normale Superiore, Pisa},
     volume = {Ser. 5, 4},
     number = {4},
     year = {2005},
     pages = {653-667},
     zbl = {1170.53317},
     mrnumber = {2207738},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2005_5_4_4_653_0}
}
Léandre, Rémi. Stochastic Poisson-Sigma model. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Volume 4 (2005) no. 4, pp. 653-667. http://www.numdam.org/item/ASNSP_2005_5_4_4_653_0/

[1] H. Airault and P. Malliavin, “Quasi-sure Analysis”, Publication Université Paris VI, Paris, 1990.

[2] H. Airault and P. Malliavin, “Integration on Loop Groups”, Publication Université Paris VI, Paris, 1990.

[3] S. Albeverio, Loop groups, random gauge fields, Chern-Simons models, strings: some recent mathematical developments, In: “Espaces de Lacets”, R. Léandre, S. Paycha and T. Wurzbacher (eds.), Publi. Univ. Strasbourg, Strasbourg, 1996, 5-34.

[4] S. Albeverio, R. Léandre and M. Röckner, Construction of a rotational invariant diffusion on the free loop space. C.R. Acad. Sci. Paris Sér. I Math. 316 (1993), 287-292. | MR 1205201 | Zbl 0776.58041

[5] M. Arnaudon and S. Paycha, Stochastic tools on Hilbert manifolds: interplay with geometry and physics, Comm. Math. Phys. 197 (1997), 243-260. | MR 1463828 | Zbl 0888.58004

[6] F. Bayen, M. Flato, C. Fronsdal, A. Lichnerowicz and D. Sternheimer, Deformation theory and quantization, I. Ann. Phys. (NY) 111 (1978), 61-110. | MR 496157 | Zbl 0377.53024

[7] F. Bayen, M. Flato, C. Fronsdal, A. Lichnerowicz and D. Sternheimer, Deformation quantization and quantization, II. Ann. Phys. (NY) 111 (1978), 111-151. | MR 496158 | Zbl 0377.53025

[8] Y. Belopolskaya and Y. K. Daletskii, “Stochastic Equations and Differential Geometry”, Kluwer, Dordrecht, 1990. | Zbl 0696.60053

[9] Y. Belopolskaya and Y. Gliklikh, Stochastic processes on groups of diffeomorphisms and viscous hydrodynamics, Inf. Dimens. Anal. Quantum Probab. Relat. Top. 5 (2002), 145-159. | MR 1914833 | Zbl 1056.58010

[10] J. M. Bismut, “Mécanique Aléatoire”, Lect. Notes. Math., Vol. 966, Springer, Heidelberg, 1981. | Zbl 0457.60002

[11] J. M. Bismut, “Large Deviations and Malliavin Calculus”, Progress in Math., Vol. 45, Birkhäuser, Basel, 1984. | MR 755001 | Zbl 0537.35003

[12] Z. Brzezniak and K. D. Elworthy, Stochastic differential equations on Banach manifolds, Method. Funct. Anal. Topology 6 (in honour of Y. Daletskii) (2000), 43-84. | MR 1784435 | Zbl 0965.58028

[13] Z. Brzezniak and R. Léandre, Horizontal lift of an infinite dimensional diffusion, Potential Anal. 12 (2000), 249-280. | MR 1752854 | Zbl 0960.58020

[14] Z. Brzezniak and R. Léandre, Brownian pants on a manifold, Preprint.

[15] A. Cattaneo and G. Felder, A path integral approach to Kontsevich quantization formula, Comm. Math. Phys. 212 (2000), 591-611. | MR 1779159 | Zbl 1038.53088

[16] Y. Daletskii, Measures and stochastic equations on infinite-dimensional manifolds, In: “Espaces de Lacets”, R. Léandre, S. Paycha and T. Wuerzbacher (eds.), Publi. Univ. Strasbourg, Strasbourg, 1996, 45-52.

[17] G. Dito and D. Sternheimer, Deformation quantization; genesis, developments and metamorphoses, In: “Deformation Quantization”, G. Halbout (ed.), IRMA Lectures Notes in Math. Phys., Vol. 1, Walter de Gruyter, Berlin, 2002, 9-54. | MR 1914780 | Zbl 1014.53054

[18] D. Elworthy and D. Truman, Classical mechanics, the diffusion heat equation and the Schrödinger equation, J. Math. Phys. 22 (1981), 2144-2166. | MR 641455 | Zbl 0485.70024

[19] M. Gradinaru, F. Russo and P. Vallois, Generalized covariations, local time and Stratonovitch-Itô's formula for fractional Brownian motion, Ann. Probab. 31 (2003), 1772-1820. | MR 2016600 | Zbl 1059.60067

[20] A. Hirshfeld, Deformation quantization in quantum mechanics and quantum field theory, In: “Geometry, Integrability and Quantization. IV”, Mladenov I. and Naber G. (eds.), Coral Press, Sofia, 2003, 11-38. | MR 1977559 | Zbl 1039.53104

[21] A. Hirshfeld and T. Schwarzweller, Path integral quantization of the Poisson-Sigma model, Ann. Phys. (Leipzig), 9 (2000), 83-101. | MR 1758657 | Zbl 1017.81039

[22] J. Jacod, “Calcul Stochastique et Problemes de Martingales”, Lect. Notes. Math., Vol. 714, Springer, Heidelberg, 1975. | MR 542115 | Zbl 0414.60053

[23] J. R. Klauder and S. V. Shabanov, An introduction to coordinate-free quantization and its application to constrained systems, In: “Mathematical Methods of Quantum Physics”, C. C. Bernido (ed.), Gordon and Breach., Amsterdam, 1999, 117-131. | MR 1723670 | Zbl 1170.81398

[24] M. Kontsevich, Deformation quantization of Poisson manifolds, Lett. Math. Phys., to appear. | MR 2062626 | Zbl 1058.53065

[25] H. Kunita, “Stochastic Flows and Stochastic Differential Equations”, Camb. Univ. Press, Cambridge, 1990. | MR 1070361 | Zbl 0743.60052

[26] H. H. Kuo, Diffusion and Brownian motion on infinite dimensional manifolds, Trans. Amer. Math. Soc. 159 (1972), 439-451. | MR 309206 | Zbl 0255.60057

[27] S. Kusuoka, More recent theory of Malliavin Calculus, Sūgaku 5 (1992), 155-173. | MR 1207203 | Zbl 0796.60059

[28] R. Léandre, Applications quantitatives et qualitatives du Calcul de Malliavin, In: “French-Japanese Seminar”, Métivier M. and Watanabe S. (eds.). Lect. Notes. Math., Vol. 1322, Springer, Berlin, 1988, 109-123. English translation in: “Geometry of Random Motion”, Durrett R. and Pinsky M. (eds.) Contem. Math. 73, A.M.S., Providence, 1988, 173-197. | Zbl 0671.58044

[29] R. Léandre, Cover of the Brownian bridge and stochastic symplectic action, Rev. Math. Phys. 12 (2000), 91-137. | MR 1750777 | Zbl 0968.58027

[30] R. Léandre, Analysis on loop spaces and topology, Math. Notes. 72 (2002), 212-229. | MR 1942549 | Zbl 1042.58003

[31] R. Léandre, Stochastic Wess-Zumino-Novikov-Witten model on the torus, J. Math. Phys. 44 (2003), 5530-5568. | MR 2023542 | Zbl 1063.58022

[32] R. Léandre, Brownian cylinders and intersecting branes, Rep. Math. Phys. 52 (2003), 363-372. | MR 2029767 | Zbl 1049.58036

[33] R. Léandre, Markov property and operads, In: “Quantum Limits in the Second Law of Thermodynamics”, I. Nikulov and D. Sheehan (eds.), Entropy, Vol. 6, 2004, 180-215. | MR 2081873 | Zbl 1063.60076

[34] R. Léandre, Brownian pants and Deligne cohomology, J. Math. Phys. 46 (2005). | MR 2125578 | Zbl 1067.58029

[35] R. Léandre, Bundle gerbes and Brownian motion, In: “Lie Theory and Application in Physics. V.”, V. Dobrev and H. Doebner (eds.). World Scientific, Singapore, 2004, 343-352. | MR 2172912

[36] R. Léandre, Galton-Watson tree and branching loop, In: “Geometry, Integrability and Quantization. VI”, I. Mladenov and A. Hirshfeld (eds.), Softek, Sofia, 2005, 276-284. | MR 2161774 | Zbl 1078.60067

[37] R. Léandre, Two examples of stochastic field theories, Osaka J. Math. 42 (2005), 353-365. | MR 2147732 | Zbl 1078.81056

[38] P. Malliavin, Stochastic Calculus of variation and hypoelliptic operators, In: “Stochastic Analysis”, K. Itô (ed.), Kinokuyina, Tokyo, 1978, 155-263. | MR 536013 | Zbl 0411.60060

[39] P. A. Meyer, Flot d'une équation différentielle stochastique, In: “Séminaire de Probabilités. XV”, Azéma J. and Yor M. (eds.), Lect. Notes. Math., Vol. 850, Springer, Heidelberg, 1981, 100-117. | Numdam | MR 622556 | Zbl 0461.60076

[40] S. Molchanov, Diffusion processes and Riemannian geometry, Russian Math. Surveys 30 (1975), 1-63. | MR 413289 | Zbl 0315.53026

[41] D. Nualart, “Malliavin Calculus and Related Topics”, Springer, Heidelberg, 1997. | MR 2200233 | Zbl 0837.60050

[42] D. Nualart and M. Sanz, Malliavin Calculus for two-parameter Wiener functionals, Z. Wahrsch. Verw. Gebiete 70 (1985), 573-590. | MR 807338 | Zbl 0595.60065

[43] V. Pipiras and M. Taqqu, Integration question related to fractional Brownian motion, Probab. Theory Related Fields 118 (2000), 251-291. | MR 1790083 | Zbl 0970.60058

[44] H. K. Sugita, Positive generalized Wiener functions and potential theory over abstract Wiener spaces, Osaka J. Math. 25 (1988), 665-696. | MR 969026 | Zbl 0737.46038

[45] S. Watanabe, Stochastic analysis and its application Sūgaku 5 (1992), 51-71. | MR 1161472 | Zbl 0796.60058